Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 186, NWS Denver/Boulder, CO

July 24, 2016Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 24, 2016, 4:53 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2016, 4:53 PM MDT (22:53 UTC)
Expired
Jul 24, 2016, 5:45 PM MDT
In force
52 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Elbert County, CO, Lincoln County, CO

The radar

The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 4:25 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-345 J/kg
Mixed-layer LCL
2128 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

384 
WUUS55 KBOU 242253
SVRBOU
COC039-073-242345-
/O.NEW.KBOU.SV.W.0186.160724T2253Z-160724T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 545 PM MDT

* AT 452 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  PUNKIN CENTER...OR 23 MILES SOUTH OF LIMON...MOVING EAST AT 15 MPH.
  ANOTHER SEVERE THUNDERSTORM WAS DEVELOPING ABOUT 10 MILES SOUTH OF
  LIMON...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUGO...BOYERO AND PUNKIN CENTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3877 10379 3893 10387 3924 10371 3921 10333
      3890 10325
TIME...MOT...LOC 2252Z 247DEG 15KT 3892 10373 

HAIL...1.00IN
WIND...60MPH
 
$$

BARJENBRUCH
1 follow-up statement
307 
WWUS55 KBOU 242322
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
522 PM MDT SUN JUL 24 2016

COC039-242331-
/O.CAN.KBOU.SV.W.0186.000000T0000Z-160724T2345Z/
ELBERT CO-
522 PM MDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELBERT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
INTO LINCOLN COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3894 10363 3897 10372 3924 10371 3921 10333
      3896 10345
TIME...MOT...LOC 2321Z 237DEG 8KT 3905 10363 

$$

COC073-242345-
/O.CON.KBOU.SV.W.0186.000000T0000Z-160724T2345Z/
LINCOLN CO-
522 PM MDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL LINCOLN COUNTY...

AT 521 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF HUGO...OR 15 MILES SOUTH OF LIMON...MOVING NORTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3894 10363 3897 10372 3924 10371 3921 10333
      3896 10345
TIME...MOT...LOC 2321Z 237DEG 8KT 3905 10363 

HAIL...0.75IN
WIND...60MPH
 
$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:13 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 24, 4:13 PM MDT, 40 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
413 PM MDT SUN JUL 24 2016

.SHORT TERM...(This evening through Monday)
Issued at 413 PM MDT Sun Jul 24 2016

CURRENT BATCH OF STORMS MAKING THE MOST OF THE POCKET OF BEST
INSTABILITY JUST NORTH AND EAST OF DENVER. LESS INSTABILITY
FURTHER EAST BUT STILL GOOD INFLOW AND PLENTY OF MOISTURE TO KEEP
STORMS GOING AS THEY MOVE EASTWARD. SEVERE THREAT SHOULD SHIFT
FROM HAIL TO WIND OVER THE NEXT COUPLE OF HOURS AND THEN DIMINISH.
FURTHER SOUTH AND WEST WE HAD A FEW NEAR SEVERE WIND GUSTS WITH
THE STORMS ON THE SOUTH SIDE OF DENVER...SHOULD BE LESS INTENSITY
FROM NOW ON IN THE DRIER AIR. LOTS OF WEAK CONVECTION UPSTREAM
AGAIN BUT SHOULD DIMINISH WITH LOSS OF HEATING...ENOUGH TO GIVE
SOME CLOUD COVER AGAIN FOR MUCH OF THE NIGHT.

FOR MONDAY...SUBTLE DIFFERENCES AGAIN. SLIGHTLY DRIER/WARMER AIR
MOVING IN FROM THE WEST ALOFT...BUT STILL DECENT MOISTURE OVER THE
EAST AND WE WILL HAVE MADE SOME RECOVERY FROM YESTERDAY COLD
FRONT. SO EXPECTING A SIMILAR PATTERN OF SCATTERED WEAK CONVECTION
OVER THE MOUNTAINS...LESS ACTIVITY OVER THE FRONT RANGE
CITIES...AND THEN PERHAPS MORE ON THE PLAINS IN THE EVENING AGAIN.

MAIN CHANGE WAS TO INCREASE THE POPS ACROSS THE NORTHEAST FOR THIS
EVENING AS WE HAD A MINIMA THERE. MAY NEED TO BE BUMPED UP FURTHER
IF THE CURRENT STORMS CONGEAL INTO A BETTER LINE.

.LONG TERM...(Monday night through Sunday)
Issued at 413 PM MDT Sun Jul 24 2016

The long term period will be dominated by daily afternoon and
evening thunderstorms across the forecast area with near to above
normal temperatures.

A few thunderstorms will continue Monday evening, with a few
stronger storms possible over the far eastern plains as a jet near
the area travels over the upper ridge. An upper shortwave trough
will move over the state Tuesday bringing warmer temperatures in
southwest flow ahead of it. Afternoon storms over the mountains
will spread east over the plains with the better chance over the
far eastern plains where better moisture will exist. As the
shortwave passes into Kansas late Tuesday night and northwest flow
aloft establishes over Colorado, a cold front is progged to push
south into the area Wednesday with upslope flow expected through
the day. Increased stability and drier air pushing in from the
northwest will limit chances of storm coverage, especially in the
high country.

The upper high will remain over southern Utah and northern
Arizona into the weekend to keep northwest flow aloft. A couple
pieces of energy will move out of Canada to push in cooler air
into the plains Thursday and Friday for temperatures back near
normal. Temperatures will warm again through the weekend as the
ridge becomes established again. Moisture under the ridge will
continue to bring afternoon and evening storms to the area
Thursday through the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 413 PM MDT Sun Jul 24 2016

VFR through tonight. Most of the thunderstorms will be east of
Denver, but there will still be some isolated showers/storms that
could produce wind gusts to 30 knots through about 02Z. Isolated
storms expected again late Monday afternoon and evening with a
threat of gusty winds.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Gimmestad
LONG TERM...Kriederman
AVIATION...Gimmestad
Hazardous weather outlook, Jul 24, 11:09 AM MDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1109 AM MDT SUN JUL 24 2016

COZ030>051-251715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1109 AM MDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS
AFTERNOON...AND SPREAD ONTO THE PLAINS IN THE LATE AFTERNOON AND
EVENING. OVER AND NEAR THE MOUNTAINS THE STORMS WILL GENERALLY BE
WEAK WITH THE MAIN THREATS LIGHTNING AND WIND GUSTS TO 40 MPH.
ON THE EASTERN PLAINS THERE WILL BE MORE MOISTURE AND INSTABILITY
BUT IT WILL TAKE ALL DAY FOR TEMPERATURES TO GET WARM ENOUGH TO
SUPPORT STORMS. BY THIS EVENING A FEW STORMS COULD BE SEVERE WITH
HAIL UP TO AN INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND HEAVY
RAIN. THE GREATEST THREAT OF SEVERE WEATHER WILL BE IN AREAS EAST
AND SOUTHEAST OF DENVER THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL CONTINUE TO BE SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS THROUGH THE PERIOD. MAIN IMPACTS WILL BE A CHANCE OF
GUSTY OUTFLOW WINDS...HAIL...BRIEF HEAVY RAIN AND LIGHTNING.
TEMPERATURES WILL CONTINUE TO BE NEAR OR ABOVE NORMAL VALUES FOR
THIS TIME OF YEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

GIMMESTAD/KRIEDERMAN

In the hours before

Special weather statement, Jul 24, 3:26 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
326 PM MDT SUN JUL 24 2016

COZ035-038-039-043-242215-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-CENTRAL AND SOUTH WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
326 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD...NORTHEASTERN
BOULDER AND SOUTHEASTERN LARIMER COUNTIES UNTIL 415 PM MDT...

AT 323 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF LYONS...OR 19 MILES SOUTHWEST OF FORT
COLLINS...MOVING EAST AT 15 MPH. TWO OTHER STORMS WERE QUICKLY
FORMING SOUTH OF THIS STORMS IN EASTERN BOULDER COUNTY. THESE STORMS
WERE ALSO MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WESTERN GREELEY...NORTHERN BOULDER...LONGMONT...LOVELAND...
LAFAYETTE...WINDSOR...ERIE...FIRESTONE...JOHNSTOWN...FREDERICK...
MILLIKEN...BERTHOUD...DACONO...MEAD...LYONS AND NIWOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO
LOCALIZED STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4050 10485 4003 10489 4003 10496 4004 10496
      4004 10498 4003 10498 4004 10530 4037 10535
TIME...MOT...LOC 2123Z 277DEG 13KT 4031 10526

BAKER
Special weather statement, Jul 24, 3:41 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
341 PM MDT SUN JUL 24 2016

COZ036-040-041-242230-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
341 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS COUNTY UNTIL 430 PM
MDT...

AT 340 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF CASTLE ROCK...OR 30 MILES NORTH OF COLORADO SPRINGS...
MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HIGHLANDS RANCH...CASTLE ROCK...PARKER...LONE TREE...LARKSPUR...
THE PINERY...FRANKTOWN...LOUVIERS...PERRY PARK...SURREY RIDGE...
BEVERLY HILLS AND SEDALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN STRONG AND GUSTY OUTFLOW WINDS. SECURE LOOSE
OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

HEAVY RAINFALL MAY ALSO OCCUR WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3919 10501 3956 10501 3956 10466 3913 10467
TIME...MOT...LOC 2140Z 267DEG 15KT 3928 10484

BAKER
Local storm report, Jul 24, 4:10 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, Jul 24, 4:13 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, Jul 24, 4:37 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND GST     8 SSW GROVER            40.76N 104.28W
07/24/2016  M58.00 MPH       WELD               CO   MESONET

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&
Local storm report, Jul 24, 4:42 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     DENVER INTL AIRPORT     39.87N 104.67W
07/24/2016  E74.00 MPH       DENVER             CO   ASOS

0413 PM     TSTM WND GST     8 SSW GROVER            40.76N 104.28W
07/24/2016  M58.00 MPH       WELD               CO   MESONET

0407 PM     HAIL             7 SW GROVER             40.80N 104.33W
07/24/2016  M1.75 INCH       WELD               CO   TRAINED SPOTTER

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:11 PM MDTSpecial Weather StatementBOULogan, Phillips, Sedgwick49 min
Jul 23, 6:31 PM MDTSpecial Weather StatementBOUJefferson44 min
Jul 23, 6:52 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick53 min
Jul 23, 6:58 PM MDTSpecial Weather StatementBOUAdams, Arapahoe62 min
Jul 23, 7:35 PM MDTSpecial Weather StatementBOULincoln, Washington55 min
Jul 23, 8:30 PM MDTSpecial Weather StatementBOULincoln, Washington60 min
Jul 23, 8:32 PM MDTSpecial Weather StatementBOULogan, Phillips, Sedgwick, Washington58 min
Jul 23, 9:25 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick65 min
Jul 24, 3:04 PM MDTSpecial Weather StatementBOUBoulder41 min
Jul 24, 3:06 PM MDTSevere Thunderstorm WarningBOUWeld39 min
Jul 24, 3:26 PM MDTSpecial Weather StatementBOUBoulder49 min
Jul 24, 3:34 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert41 min
Jul 24, 3:41 PM MDTSpecial Weather StatementBOUDouglas49 min
Jul 24, 3:44 PM MDTSevere Thunderstorm WarningBOUWeld46 min
Jul 24, 3:51 PM MDTSevere Thunderstorm WarningBOUWeld39 min
Jul 24, 4:01 PM MDTSevere Thunderstorm WarningBOUWeld44 min
Jul 24, 4:06 PM MDTSevere Thunderstorm WarningBOUWeld39 min
Jul 24, 4:25 PM MDTSevere Thunderstorm WarningBOUWeld50 min
Jul 24, 4:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe47 min
Jul 24, 4:41 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Weld49 min
Jul 24, 4:53 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld37 min
Jul 24, 5:07 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld38 min
Jul 24, 5:34 PM MDTSevere Thunderstorm WarningBOUMorgan41 min
Jul 24, 5:40 PM MDTSpecial Weather StatementBOUWashington50 min
Jul 24, 5:50 PM MDTAreal Flood AdvisoryBOUMorgan3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.